Homotopy uniqueness of BG2.

Antonio Viruel

Manuscripta mathematica (1998)

  • Volume: 95, Issue: 4, page 471-498
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Viruel, Antonio. "Homotopy uniqueness of BG2.." Manuscripta mathematica 95.4 (1998): 471-498. <http://eudml.org/doc/156389>.

author = {Viruel, Antonio},
journal = {Manuscripta mathematica},
keywords = {homotopy type; 2-compact group; classifying space; cohomology; Weyl representation},
number = {4},
pages = {471-498},
title = {Homotopy uniqueness of BG2.},
url = {http://eudml.org/doc/156389},
volume = {95},
year = {1998},

AU - Viruel, Antonio
TI - Homotopy uniqueness of BG2.
JO - Manuscripta mathematica
PY - 1998
VL - 95
IS - 4
SP - 471
EP - 498
KW - homotopy type; 2-compact group; classifying space; cohomology; Weyl representation
UR - http://eudml.org/doc/156389
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.